# SDR EIA2006205

- Difficulty date: August 30, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 117,027 hours, 52,570 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Intercomm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SIDE INTERCOMM HEAD SET PANEL INOP, SPARKS WHEN PLUGGED IN.  REPLACED WITH 2ND OBSERVER PANEL AND DEFERRED.  REPAIRED CHAFED WIRES ON AUDIO JACK PANEL AND LEAD TO HEADSET.
